# SDR HNAA0700190

- Difficulty date: August 24, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 47,054 hours, 52,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85300129101
- Condition: Corroded
- Location: Bs 531 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SPLICE STRINGER 32 RIGHT SIDE AT STA 531.  SPLICE STRINGER 32 RIGHT AT 531 REPLACED WITH NEW PART LOCALLY MADE AS PER DWG 85300129 AND INSTALLED.
